Jump to content

Search the Community

Showing results for tags 'propecia'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello everyone! I took finasteride to stop my hairloss for 6 years. After 6 years i lowered the dose of finasteride and became depressive few months later. I stoped taking finasteride but the depression was still there. 3 weeks later i went to a doctor who gave me mirtazapine. After 5 days of taking mirtazapine i had sexual problems, but i thougt that its the post finasteride syndrom. So i took a dose of 15mg mirtazapine for 2 weeks and lowered it. Then i took only 7.5 mg the next week. I noticed that my emotions were not so intensive. Then i lowered the dose and took only 3.5 mg mirtazapin the next week. And once in the morning i woke up and felt anything. My depression was gone but my emotions too. My glans was completely numb and i had no sexual interest. I was only a month on mirtazapine but took 6 years finasteride before. My testosteron levels were very low. Now, after 3 months, my testosteron levels increased. I can have erectons and orgasms and my libido is normal, as before. But i am suffering from genetal numbness, i have no feelings in my glans. Also the sexuall intensitives towards women are very low. And my emotions are gone. I can laugh but i don't feel joy... or i can look sad but i don't feel the sadness intensively. And now i don`t take any drugs. So my question now is: what can it be? Is it a permanent braindamage? Took someone finasteride or mirtazapine and has a simillar sitaution now? What can I do about this?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy